Viibryd and Itching - from FDA reports
Itching is found among people who take Viibryd, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Humira, and have High blood cholesterol. This review analyzes which people have Itching with Viibryd. It is created by eHealthMe based on reports of 5,346 people who have side effects when taking Viibryd from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 21, 2017
5,346 people reported to have side effects when taking Viibryd.
Among them, 119 people (2.23%) have Itching
Number of reports submitted per year:
Time on Viibryd when people have Itching *:
- < 1 month: 45.45 %
- 1 - 6 months: 24.24 %
- 6 - 12 months: 12.12 %
- 1 - 2 years: 9.09 %
- 2 - 5 years: 9.09 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Itching when taking Viibryd *:
- female: 85.71 %
- male: 14.29 %
Age of people who have Itching when taking Viibryd *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 1.19 %
- 20-29: 10.71 %
- 30-39: 17.86 %
- 40-49: 19.05 %
- 50-59: 17.86 %
- 60+: 33.33 %
Top conditions involved for these people *:
- High Blood Cholesterol (11 people, 9.24%)
- Hypothyroidism (9 people, 7.56%)
- Pain (8 people, 6.72%)
- High Blood Pressure (8 people, 6.72%)
- Insomnia (7 people, 5.88%)
Top co-used drugs for these people *:
- Humira (15 people, 12.61%)
- Synthroid (12 people, 10.08%)
- Ambien (8 people, 6.72%)
- Vitamin D3 (7 people, 5.88%)
- Lexapro (5 people, 4.20%)
Top other side effects for these people *:
- Rashes (27 people, 22.69%)
- Headache (18 people, 15.13%)
- Fatigue (16 people, 13.45%)
- Paraesthesia (14 people, 11.76%)
- Nausea (13 people, 10.92%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Itching when taking Viibryd?
- Check symptoms - is itching caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsItching and drugs with ingredients of vilazodone hydrochloride.
Expand the study to include reports from both FDA and eHealthMeItching and Viibryd from FDA and eHealthMe reports
Viibryd has active ingredients of vilazodone hydrochloride. It is often used in depression. (latest outcomes from Viibryd 5,933 users)
Itching has been reported by people with rheumatoid arthritis, high blood cholesterol, multiple sclerosis (latest reports from 165,432 Itching patients).
Browse all side effects of Viibryda b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with ItchingItching
Could your condition cause ItchingItching
What would happen?
Questions to the study
How long after stopping will the itching stop? Has been 5 days is no way as bad or often seems to be less every day, was horrible when taking. Would think after 5 days any side effect should be gone completely.
User reviews to the study
I have been on Tamsulosin for almost 10 months. However, I have noticed in the last few weeks of itching. I have also noticed some rashes in my scrap. I just took a dose tonight and started noticing this weard sensation and feeling as if ants are crawling over me. I took a Benadryl to help ...
I had my gallbladder removed and had a problem with chronic diarrhea. I also have high cholesterol. My doctor put me on cholesterol medication called Welchol. At first, it was wonderful because it stopped me from having diarrhea so much. But now my skin itches everywhere even in my scalp.
I've been taking viibryd (40ml) my doc added Wellbutrin 300Xl to help decrease my appetite I feel dizzy and get headache right when I wake up if I don't take the meds right away-once I take en I turn into a zombie anyone else feel like this!?